# SDR GTIA030822

- Difficulty date: September 30, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wingbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB ANGLE ATTACHMENT STATION 864 OVER CENTER WING TANK CRACKED.  REMOVED CRACKED ANGLE.  FABRICATED NEW ANGLE.  INSTALLED NEW ANGLE.  (M)
